MathSciNet Relay Station
MathSciNet bibliographic data
MR2461748 (2010a:32010) 32A30 (30H05 32A36 46E15 47B38)
Shamoyan, Romi; Li, Songxiao On some properties of a differential operator on the polydisk. Banach J. Math. Anal. 3 (2009), no. 1, 68–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement